# SDR 99ZZZX2151

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527RL
- Make and model: Amtr RV6
- Aircraft serial: 23426
- Engine: Cont IO360A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Part time: 63 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

BROKEN CRANKSHAFT WHILE IN CRUISE FLIGHT.   ENGINE SEIZED.  LANDED ON ROAD WITHOUT COMPLICATIONS.  NO OTHER DAMAGE.
